# SDR SIMA20171116007

- Difficulty date: November 16, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT FWD PROFILE CRACKED IN THE UPPER BAY.  REMOVED AND REPLACED THE RT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00.
